# SDR 2007UALA04449

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,771 hours, 10,470 cycles
- Engine: Pwa PW4060
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG STARTER MAG CHIP DETECTOR SHOWS LARGE FLAKES OF METAL.  ALSO THE NR 1 ENG STARTER DRAINED AN INSUFFICIENT AMOUNT OF OIL.  ALSO BLACK AND BURNED AND HAS AN ODOR.  NR 1 STARTER FOUND WITH LOW OIL AND OIL LOOKS BLACK AND BURNED REPLACED STARTER. AFTER SERVICING NR 2 STARTER FOUND WITH LARGE METAL CHIPS. REPLACED NR 2 STARTER. AC OK FOR SERVICE
